# SDR HEEA086516

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,524 hours
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: 5034T70P04
- Part serial: RED6V687
- Condition: Leaking
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER SEAL LEAKING
